Publication
A fixed point theorem in o-minimal structures
dc.contributor.author | Edmundo, Mário | |
dc.date.accessioned | 2014-01-22T20:51:09Z | |
dc.date.available | 2014-01-22T20:51:09Z | |
dc.date.issued | 2007 | |
dc.description.abstract | Here we prove an o-minimal fixed point theorem for definable continuous maps on definably compact definable sets, generalizing Brumfiel's version of the Hopf fixed point theorem for semi-algebraic maps. | por |
dc.description.sponsorship | FCT grant SFRH/BPD/6015/2001; FCT (Fundação para a Ciência e Tecnologia), program POCTI (Portugal/FEDER-EU). | por |
dc.identifier.citation | Edmundo, Mário Jorge - A fixed point theorem in o-minimal structures. "Annales de L'Institut Fourier" [Em linha]. ISSN 0373-0956 (Print) 1777-5310 (Online). Vol. 57, Nº 5 (2007), p. 1-10 | por |
dc.identifier.issn | 0373-0956 | |
dc.identifier.issn | 1777-5310 | |
dc.identifier.uri | http://hdl.handle.net/10400.2/2857 | |
dc.language.iso | eng | por |
dc.peerreviewed | yes | por |
dc.publisher | Annales de L'Institut Fourier | por |
dc.relation.publisherversion | http://aif.cedram.org/aif-bin/item?id=AIF_2007__57_5_1441_0 | por |
dc.subject | Fixed point theorems | por |
dc.subject | O-minimal structures | por |
dc.title | A fixed point theorem in o-minimal structures | por |
dc.type | journal article | |
dspace.entity.type | Publication | |
oaire.citation.endPage | 10 | por |
oaire.citation.startPage | 1 | por |
oaire.citation.title | Annales de L'Institut Fourier | por |
person.familyName | Edmundo | |
person.givenName | Mário Jorge | |
person.identifier | P-3392-2015 | |
person.identifier.ciencia-id | 0310-CC24-B3B5 | |
person.identifier.orcid | 0000-0002-3350-9271 | |
rcaap.rights | openAccess | por |
rcaap.type | article | por |
relation.isAuthorOfPublication | 67cdf4c4-936f-4d36-b7e3-bfc20693582b | |
relation.isAuthorOfPublication.latestForDiscovery | 67cdf4c4-936f-4d36-b7e3-bfc20693582b |